Jump to content
Important Survey - Please Participate ×

New girl


[Po...]

Recommended Posts

I am joining BenzoBuddies for support and information purposes regarding withdrawal and effects of withdrawal.  I have taken Klonopin for panic disorder for twelve years.  My hightest dose was 2 mg per day.  Currently I am tapering down and take .5 mg in the evening.  During the course of tapering, which I started five months ago, I have suffered extreme insomnia, restless legs and most recently and most maddeningly, have developed tinnitus, where I "hear" crickets all the time, 24-7.  I have not yet finished my taper, although I hope to be finished with all of it by the end of December 2016.
Link to comment
Share on other sites

[b9...]

Hello, Popcorngirl :) - welcome to BenzoBuddies!

 

Congratulations on your decision to taper off Klonopin, and well done getting your dose down so far already. :thumbsup:

 

It's not surprising that you are having these terrible side effects, all typical of benzo withdrawal. I certainly understand what you are going through, as I also had brutal insomnia that I thought would never end (but it did!), and I still have tinnitus in both ears, with crickets chirping in the left one. Can't wait for that to go, too - for both of us.

 

You might be able to revise your taper plan so that you can stabilize and reduce the symptoms a little before you cut further - you've come to the right place to do that!

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you. There you may post your questions, and members can offer advice on how to plan your taper from here on out.

 

  General Taper Plans

 

  Withdrawal Support During Your Taper

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

Popcorn  girl- Like you I am still suffering from extremely loud tinnitus- sometimes it makes it hard to think straight it is so loud. It is worse in the left ear. Benzo Buddies is a great place for support- I have found so many people here who understand what I am going through. Best of luck to you as you finish your taper!
Link to comment
Share on other sites

Yes, that is called tinnitus. I am suffering from that as well and sometimes it gets longer while other times it's just there In the back of my head. It's very annoying and I am hoping it goes away but is an absolute symptoms of withdrawal or tapering off effect. I am truly hoping that I am not stuck with this for life but I have a feeling it will go away once I get off of my Klonopin. As annoying as it may seem, you could be experiencing much worse so I'll be happy at least that you weren't experiencing the Hell that you could be!! I have had every single symptom of withdrawal on and off for the past three weeks or so. Trust me, I would rather have tonight us then deal with the stomach issues and the inner tremors that I have been feeling. I hope your taper goes well, best of luck!
Link to comment
Share on other sites

Hey  Popcorngirl,

 

Welcome to the forum....you've definitely come to the right place for support and information.

 

If you are cutting too early your withdrawal symptoms are going to be too harsh too fast. Slower cutting will be a little easier on you. 

 

The link I've given you is a link to all the abbreviations this forum uses, just in case you're not familiar with all or some of these.....http://www.benzobuddies.org/forum/index.php?topic=141733.msg1906429#msg1906429

 

Your tinnitus is perfectly normal. It was one of the very first sxs to show up for me. It still haunts me after 4 months, however in my situation, I rapid tapered and abruptly jumped, it may be different for you. Insomnia and RLS are both very common, as well.

 

You might want to slow your taper down and hold the dose until you can stabilize before you make your next cut. That should help with your sxs.

 

Best of luck to you and keep us informed on how you're doing!  ~CeCe        :mybuddy:

Link to comment
Share on other sites

×
×
  • Create New...